| Model Number |
2013 |
| Medical Device Problem Codes |
Melted (1385); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported on (b)(6) 2025 during a novasure procedure, the sheath was observed to have melted.The issue was noted after the procedure was completed.The physician reported difficulty in removing the device due to the melted sheath, however the device was successfully retracted and removed without patient injury.The device array was retracted, and removal was performed using the same device.No other information available.